# SDR IPXA11565562

- Difficulty date: March 6, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB SEAT TRACK HAS MECHANICAL DAMAGE ON UPPER SURFACE, BL 0, BS 1020 WL 208 (MARKED).  R & R SEAT TRACK IAW SRM 53-00-52 1A1, SRM 51-40-02-0G, SRM 51-20-01-0G.
